Geometry of some simple nonlinear differential operators
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 13 (1986) no. 2, p. 299-346
@article{ASNSP_1986_4_13_2_299_0,
     author = {Mc Kean, Henry and Scovel, J. C.},
     title = {Geometry of some simple nonlinear differential operators},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 13},
     number = {2},
     year = {1986},
     pages = {299-346},
     zbl = {0648.47048},
     mrnumber = {876127},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1986_4_13_2_299_0}
}
Mc Kean, H. P.; Scovel, J. C. Geometry of some simple nonlinear differential operators. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 13 (1986) no. 2, pp. 299-346. http://www.numdam.org/item/ASNSP_1986_4_13_2_299_0/

[1] A. Ambrosetti - G. Prodi, On the inversion of some differentiable maps between Banach spaces with singularities, Ann. Mat., 93 (1972), 231-246. | MR 320844 | Zbl 0288.35020

[2] M.S. Berger, Non-linearity and Functional Analysis, Academic Press, N.Y.C., 1977. | MR 488101

[3] M.S. Berger - P.T. Church, Complete, integrability and perturbation of a nonlinear Dirichlet problem (I), Indiana Univ. Math. J., 28 (1979) 935-952. | MR 551157 | Zbl 0425.35090

[4] R. Courant - D. Hilbert, Methods of Mathematical Physics, vol. 1, Interscience Publishers, New York, 1953. | MR 65391 | Zbl 0053.02805 | Zbl 0051.28802

[5] M. Golubitski - V. Guillemin, Stable Mappings and their Singularities, Springer-Verlag, N.Y.C., 1973. | MR 341518 | Zbl 0294.58004

[6] A.C. Lazer - P.J. Mckenna, On a conjecture related to the number of solutions of a nonlinear Dirichlet problem, Proc. Roy. Soc. Edinburgh, to appear. | MR 726879 | Zbl 0533.35037

[7] H.P. Mckean, Curvature of an ∞-dimensional manifold related to Hill's equation, J. Differential Geom., 17 (1982), 523-529. | MR 683164 | Zbl 0481.58013

[8] J.C. Scovel, Geometry of some nonliner differential operators, Ph.D. Thesis, New York University, 1983. | MR 2632958

[9] J.C. Scovel, Geometry of some simple nonlinear differential operators, part II, sub. to J.D.E. Mar 1985

[10] H. Whitney, On singularities of mappings, Ann. of Math. (1955), 374-416. | MR 73980